# SDR CA971028003

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 31016031
- Condition: Failed
- Location: Eng Nr 1 Wheel
- Stage of operation: TO
- Nature of condition: E, B
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE MADE A THUMP ON TAKEOFF AND LOST TORQUE. TOWER COMMUNICATED THAT SMOKE WAS COMING FROM RT ENGINE.  TAKEOFF ABORTED. ONE BLADE MISSING FROM NR 1 TURBINE WHEEL AND SEVERAL BLADES DAMAGED.  BLADES DAMAGED ON NR 2 AND NR 3 WHEELS, VARIOUS PARTS DAMAGED DOWNSTREAM.  REPLACED ENGINE.
